CSpace
参数空间被限制时有限总体的可容许估计
邹国华
2004
Source Publication数学学报
ISSN0583-1431
Volume047Issue:005Pages:1019
Abstract本文考虑参数空间被限制时有限总体的可容许估计问题,在期望均方误差准则下,获得了有限总体指标值的线性函数之线性估计在线性估计类中为可容许的充要条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46045
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
邹国华. 参数空间被限制时有限总体的可容许估计[J]. 数学学报,2004,047(005):1019.
APA 邹国华.(2004).参数空间被限制时有限总体的可容许估计.数学学报,047(005),1019.
MLA 邹国华."参数空间被限制时有限总体的可容许估计".数学学报 047.005(2004):1019.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邹国华]'s Articles
Baidu academic
Similar articles in Baidu academic
[邹国华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邹国华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.